# SDR DALA2023030301599

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 69,551 hours, 9,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 EMER EXIT LTS AT 3L AND 3R WILL NOT TURN OFF. CYCLED FM FLT DECK. NO LUCK. CORRECTIVE ACTION: OPS CHECK OF EMERG EXIT ROW SIGNS GOOD. (2652375)
